# SDR DALA2023111609457

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0066699) FCB FRAME HAS DAMAGE DENT AT STA 500E L/H SIDE STR 24L. REPAIRED FRAME STA 500E L/H SIDE AT STR 24L IN FWD CARGO BAY PER B737-900 SRM 53-30-07-2R-1 REPAIR 1
